# SDR UALA2009031700813

- Difficulty date: March 17, 2009
- Submitted: March 18, 2009
- Operation: Air carrier
- Aircraft: N128UA
- Make and model: Boeing 747422
- Aircraft serial: 30023
- Aircraft time: 36,059 hours, 4,345 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT INOP AT DOOR 1 RIGHT BUSTLE.  REPLACED LIGHT ASSY, OPS CHECKS NORMAL.
